Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Backstepping control in vector form for stochastic Hamiltonian systems
Author: Wu, Z.
Cu, M.
Shi, P.
Citation: SIAM Journal on Control and Optimization, 2012; 50(2):925-942
Publisher: Siam Publications
Issue Date: 2012
ISSN: 0363-0129
Statement of
Zhaojing Wu, Mingyue Cui, and Peng Shi
Abstract: In this paper, the problem of adaptive tracking for a class of stochastic Hamiltonian control systems with unknown drift and diffusion functions is considered. Some difficulties come forth-the integral chain consists of vectors, and control and tracking errors are in different channels- which are rarely considered in the existing references about stochastic nonlinear controls. To resolve these problems, an adaptive backstepping controller in vector form is designed such that the closedloop system has a unique solution that is globally bounded in probability and the fourth moment of the tracking error converges to an arbitrarily small neighborhood of zero. As an application, the modeling and the control for spring pendulum in stochastic surroundings are researched. © 2012 Society for Industrial and Applied Mathematics.
Keywords: stochastic control
Hamiltonian systems
adaptive tracking
Rights: Copyright © 2012 Society for Industrial and Applied Mathematics
DOI: 10.1137/100817905
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.